# SDR SIMA961151

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3589 - EMERGENCY LIGHT IN MIDDLE OF AISLE IS INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY 20LN.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
